# SDR SWAA2022032886195

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737*
- Aircraft serial: 34973
- Aircraft time: 52,850 hours, 31,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE FITTING AT APPR. WING STATION 278.5 CRACKED / [01] REMOVED AND REPLACED FITTING PER SRM 51-40-02
